# SDR CA061014001

- Difficulty date: October 11, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 58,570 hours, 36,395 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39854021
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, CREW DISCOVERED THAT THE A/C WOULD NOT PRESSURIZE. A/C RETURNED TO BASE WHERE A PACK VALVE WAS FOUND FAILED IN THE CLOSED POSITION. VALVE WAS REPLACED AND A/C RETURNED TO SERVICE. (TC NR 20061014001)
